# SDR UHLA201509120737

- Difficulty date: September 12, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 29,471 hours, 17,067 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Link
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE PYLON OTBD LOWER LINK INBD SURFACE HAS CORROSION FOUND UNDER FAIL SAFE ANGLE WHILE PERFORMING CRACKED LOWER LINK REPAIR.  REMOVED CORROSION IAW SRM 51-10-03 AND 51-10-02.
